# SDR FDEA201603091192

- Difficulty date: March 9, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 1156 BULKHEAD T CAP, VERTICAL LEG HAS A CRACK INDICATION, AT THE 2ND FASTENER HOLE FROM THE TOP, ON THE OTBD SIDE OF THE BULKHEAD STIFFENER, AT X= -72.5 & LONGERON 40R.  REPAIRED IAW EA  8-5310--T0324511.
